Read more

Ganol 500

Active ingredient: Acetominophen (Paracetamol).
Pharmaceutical form: Tablet.

Concentration: 500 mg.

Presentation: Box for 100 tablets.

Indications:
It relieves headache (pain reliever), ear pain, toothache pain, back pain, muscle aches, lowers fever (antipyretic), relieves illnesses from the flu, dengue and chikunguya.

Dose:
Adults: 1 Tablet every 4 hours without exceeding 6 tablets every 24 hours.

Children from 6 years to 12 years: 1/2 Tablet every 4 hours without exceeding 6 tablets every 24 hours.

Formula:
Each tablet contains
Acetominophen (Paracetamol)....500 mg
Excipients c.s.p.

SALE WITHOUT A PRESCRIPTION. MEDICINAL PRODUCT.

Keep out of the reach of children.
Store at a temperature not higher than 30 ° C and in a dry place.

PRECAUTIONS:
Adults should not take this medicine for more than 7 days, and children (between 6 and 12 years old) for more than 5 days. If symptoms persist for more than 3 days or if new symptoms appear, you should consult your doctor. You should not take larger amounts than recommended because liver damage may occur. When taking this product, no other medicine containing acetaminophen should be used unless authorized by a doctor.

SANITARY RECORDS:

El Salvador: Reg. DNM No. 11204
Guatemala: Reg. No. RMG-11204
Honduras: Reg. No. RMH11204
Nicaragua: Reg. No. RMN11204

Made in El Salvador, C.A. by  Laboratorio Farmacéutico Vides.
price/$29.99